# SDR 2022F00126

- Difficulty date: March 11, 2022
- Submitted: March 16, 2022
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28242
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED WITH CABIN ALTITUDE UNCONTROLABLE ALTN LIGHT NOT ON. (FRM 21302000). CORRECTIVE ACTION: HAS BEEN REPLACED CONTROL PANEL PRESURIZATION AND REPLACED PRESSURE CONTROLLER. NOT FOUND FAIL.
